MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED SMALL OPEN CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6GAL RED SMALL OPEN CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305160
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll 6gal red small open cap lid was broken.The following information was provided by the initial reporter, translated from (b)(6) to english: "the lid was found to be broken on arrival of the product.".
 
Additional Manufacturer Narrative
H.6.Investigation: the dhr review was not performed due to the lot number was not provided by customer.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid broken issue for the same part number throughout the last twelve months.According with this investigation there is not enough information provided from customer like a picture of the original packaging in order to rule out that this product was damaged by incorrect handling, transportation or because a not suitable packaging was used (product repackaged within the distributor).
 
Event or Problem Description
It was reported that the sharps coll 6gal red small open cap lid was broken.The following information was provided by the initial reporter, translated from japanese to english: "the lid was found to be broken on arrival of the product.".

Brand Name
SHARPS COLL 6GAL RED SMALL OPEN CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11061542
Report Number2243072-2020-02120
Device Sequence Number19552320
Product Code FMI
UDI-Device Identifier50382903051606
UDI-Public50382903051606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305160
Device Catalogue Number305160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1